# SDR RAIA9910038

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145077
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: 3604501001
- Condition: Failed
- Location: Spoiler
- Part time: 2,815 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5780 - ORD - CHATTERING NOISE COMING FROM A/C ON LEFT SIDE.  MAINTENANCE REPLACED GROUND SPOILER VALVE.
